Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 15, NWS Little Rock, AR

April 15, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 15, 2011, 1:24 AM CDT for 4 counties in Arkansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 1:24 AM CDT (06:24 UTC)
Expired
Apr 15, 2011, 2:00 AM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 51 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:47 AM CDTTSTM WND DMGParon, ARFUNNEL CLOUD SPOTTED HEADING INTO PARON. DEBRIS HAS BEEN REPORTED WITH TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WFUS54 KLZK 150624
TORLZK
ARC045-105-119-125-150700-
/O.NEW.KLZK.TO.W.0015.110415T0624Z-110415T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
124 AM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
  CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 200 AM CDT

* AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES EAST OF LAKE LAGO...OR 16 MILES NORTHEAST
  OF HOT SPRINGS. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      WILLIAMS JUNCTION...  ROLAND...
  MAYFLOWER...          LITTLE ITALY...       LAKE WINONA...
  LAKE SYLVIA...        LAKE LAGO...          LAKE BALBOA...
  WYE MTN...            WYE...                REFORM...
  PARON...              PALARM...             NEW DIXIE...
  NATURAL STEPS...      FOURCHE...            BIGELOW...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 135 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3460 9286 3460 9287 3464 9287 3464 9292
      3470 9297 3474 9296 3508 9260 3493 9233
TIME...MOT...LOC 0624Z 230DEG 43KT 3472 9285

$$

57
2 follow-up statements
014 
WWUS54 KLZK 150640
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
140 AM CDT FRI APR 15 2011

ARC045-105-119-125-150700-
/O.CON.KLZK.TO.W.0015.000000T0000Z-110415T0700Z/
SALINE AR-PULASKI AR-PERRY AR-FAULKNER AR-
140 AM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAULKNER...
EAST CENTRAL PERRY...WEST CENTRAL PULASKI AND NORTH CENTRAL SALINE
COUNTIES UNTIL 200 AM CDT...

AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF LAKE NORRELL...OR 9 
MILES SOUTHWEST OF LAKE MAUMELLE...MOVING NORTHEAST AT 45 MPH. THERE 
ARE REPORTS OF POWER OUTAGES IN PARON.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      ROLAND...             MAYFLOWER...
  LITTLE ITALY...       WYE MTN...            WYE...
  PARON...              PALARM...             NATURAL STEPS...
  WILFORD PEAK...       SCHOOLHOUSE MTN...    REYNOLDS MTN...
  RATTLESNAKE MTN...    PIGEON ROOST MTN...   PANTHER MTN...
  NORTHPOINT...         MOYER MTN...          MONNIE SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3469 9271 3483 9283 3504 9252 3493 9233
TIME...MOT...LOC 0639Z 233DEG 41KT 3481 9267

$$

58
537 
WWUS54 KLZK 150652
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
152 AM CDT FRI APR 15 2011

ARC105-125-150701-
/O.CAN.KLZK.TO.W.0015.000000T0000Z-110415T0700Z/
SALINE AR-PERRY AR-
152 AM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR EAST CENTRAL PERRY AND NORTH CENTRAL
SALINE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED AWAY FROM THE WARNED 
AREA.

LAT...LON 3493 9233 3481 9255 3487 9267 3494 9260
      3494 9254 3495 9254 3497 9258 3504 9252
TIME...MOT...LOC 0651Z 233DEG 41KT 3489 9253

$$

ARC045-119-150700-
/O.CON.KLZK.TO.W.0015.000000T0000Z-110415T0700Z/
PULASKI AR-FAULKNER AR-
152 AM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAULKNER AND
NORTHWESTERN PULASKI COUNTIES UNTIL 200 AM CDT...

AT 147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR LAKE MAUMELLE...MOVING NORTHEAST AT 
45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      ROLAND...             MAYFLOWER...
  LITTLE ITALY...       PALARM...             NATURAL STEPS...
  REYNOLDS MTN...       PANTHER MTN...        NORTHPOINT...
  MONNIE SPRINGS...     MAUMELLE HARBOR...    LUNDSFORD CORNER...
  KRYER MTN...          KETCHEL MTN...        JOLLY ROGER LNDG...
  GRINDSTONE MTN...     GOODSON MTN...        BELL SLOUGH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 135 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3493 9233 3481 9255 3487 9267 3494 9260
      3494 9254 3495 9254 3497 9258 3504 9252
TIME...MOT...LOC 0651Z 233DEG 41KT 3489 9253

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 12:55 AM CDT, 29 minutes earlier.

Area forecast discussion, Apr 15, 12:55 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 AM CDT FRI APR 15 2011

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE STATE
FROM WEST TO EAST DURING THE OVERNIGHT HOURS. THE MAIN LINE OF
STORMS ASSOCIATED WITH THE FRONT IS PUSHING FROM WEST TO
EAST...WHILE MEANWHILE THUNDERSTORMS ARE CONTINUING TO DEVELOP OUT
AHEAD OF THE MAIN LINE MOVING IN A SOUTH TO NORTH DIRECTION. WINDS
WILL BE GUSTY...BLOWING UP TO 30 MILES PER HOUR OUT OF THE
SOUTHEAST...THEN SHIFTING OUT OF THE WEST AFTER THE LINE. WINDS
WILL CONTINUE TO BE GUSTY ON FRIDAY AFTER THE SHOWERS AND
THUNDERSTORMS CLEAR THE AREA. SHOWERS WILL LINGER ACROSS THE NORTH
AS WRAP AROUND PRECIP MOVES THROUGH THE STATE COMING TO AN END
FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 651 PM CDT THU APR 14 2011/

AVIATION...
TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E
OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY
MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE
BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS
EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED
FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS
ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND.
CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES
AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY
THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING
VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI.

PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW
LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR.
CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE
WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA.

CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED
TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP
BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF
WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU
THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A
BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR
WIND DAMAGE AND LARGE HAIL CONTG INTO FRI.

PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E
OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY
W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY
ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE
UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA.

CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP
CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME
LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO
SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT
NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME
INCRS IN MOISTURE COMMENCING BY SUN NGT.

LONG TERM...MONDAY THROUGH THURSDAY

IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST
UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD
FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON
TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW
PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT
WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED
CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED.

THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO
MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL
BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS.

AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS
WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND
CLOUDS/PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     43  63  43  73 /  20  10  10  10
CAMDEN AR         46  69  45  78 /  10   0  10  10
HARRISON AR       42  61  40  71 /  20  10  10  10
HOT SPRINGS AR    45  68  44  76 /  10   0  10  10
LITTLE ROCK   AR  46  67  45  75 /  10  10  10  10
MONTICELLO AR     48  69  45  75 /  10   0  10  10
MOUNT IDA AR      41  67  43  76 /  10   0  10  10
MOUNTAIN HOME AR  40  60  41  72 /  20  10  10  10
NEWPORT AR        43  64  43  72 /  20  10  10  10
PINE BLUFF AR     46  68  45  75 /  10   0  10  10
RUSSELLVILLE AR   41  65  45  75 /  20  10  10  10
SEARCY AR         45  65  44  74 /  20  10  10  10
STUTTGART AR      48  67  44  73 /  20  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...225
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
451 AM CDT THU APR 14 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
451 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF
SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE
REMAINDER OF THE STATE.

A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH
ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL
MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS
THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING.

SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE
SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN
DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN TORNADOES.

REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST
RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM
CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND
MIDNIGHT.

AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL
LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO
EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE
MORNING HOURS.

IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE
THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE
WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT.

PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL
WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR
WARNING IS ISSUED FOR THEIR AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 15, 12:51 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1251 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     TSTM WND DMG     POTTSVILLE              35.24N 93.06W
04/15/2011                   POPE               AR   TRAINED SPOTTER

            NUMEROUS TREES ARE DOWN ACROSS THE TOWN.

&&

227
Local storm report, Apr 15, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     HAIL             3 W CRYSTAL SPRINGS     34.52N 93.39W
04/15/2011  E1.00 INCH       GARLAND            AR   PUBLIC

1252 AM     TSTM WND DMG     CRYSTAL SPRINGS         34.52N 93.33W
04/15/2011                   GARLAND            AR   PUBLIC

            TREES AND POWERLINES ARE DOWN. SOME MINOR STRUCTURAL
            DAMAGE WAS ALSO REPORTED.

&&

227
Local storm report, Apr 15, 1:08 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HAIL             HOT SPRINGS             34.49N 93.05W
04/15/2011  E1.75 INCH       GARLAND            AR   TRAINED SPOTTER

&&

227
Special weather statement, Apr 15, 1:11 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
111 AM CDT FRI APR 15 2011

ARZ025-034-150640-
JACKSON AR-WOODRUFF AR-
111 AM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOODRUFF AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR CHEATAM LAKE...OR 16 MILES
SOUTHEAST OF AUGUSTA...MOVING NORTH AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MCFADDEN...           MCCRORY...            GRUBBS...
  ALGOA...              PUMPKIN BEND...       PENROSE...
  MORTON...             HALE...               BEEDEVILLE...
  BALCH...              AMAGON...             TIPP...
  CHEATAM LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3512 9105 3517 9124 3575 9106 3574 9103
      3513 9103
TIME...MOT...LOC 0611Z 196DEG 48KT 3523 9110

58
Local storm report, Apr 15, 1:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
115 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     HAIL             HOT SPRINGS             34.49N 93.05W
04/15/2011  E1.00 INCH       GARLAND            AR   PARK/FOREST SRVC

&&

227
Local storm report, Apr 15, 1:19 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
119 AM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     HOT SPRINGS             34.49N 93.05W
04/15/2011                   GARLAND            AR   AMATEUR RADIO

            REPORT OF A TREE FALLEN ON A HOUSE WITH ATLEAST ONE
            PERSON TRAPPED INSIDE.

&&

227

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:17 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott58 min
Apr 14, 10:26 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell49 min
Apr 14, 10:35 PM CDTTornado WarningLZKLogan, Scott25 min
Apr 14, 10:39 PM CDTTornado WarningLZKPolk, Scott51 min
Apr 14, 10:40 PM CDTTornado WarningLZKLogan, Montgomery, Perry, Yell50 min
Apr 14, 10:58 PM CDTTornado WarningLZKPolk32 min
Apr 14, 11:00 PM CDTTornado WarningLZKLogan, Scott30 min
Apr 14, 11:06 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Scott and 1 more39 min
Apr 14, 11:10 PM CDTTornado WarningLZKLogan35 min
Apr 14, 11:23 PM CDTTornado WarningLZKLogan, Pope, Yell37 min
Apr 14, 11:28 PM CDTTornado WarningLZKMontgomery, Polk47 min
Apr 14, 11:37 PM CDTTornado WarningLZKJohnson, Logan, Pope19 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Pike, Polk, Pope and 2 more46 min
Apr 15, 12:04 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Montgomery, Perry, Pope, Saline and 1 more41 min
Apr 15, 12:07 AM CDTTornado WarningLZKGarland, Montgomery, Yell53 min
Apr 15, 12:12 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp35 min
Apr 15, 12:22 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike42 min
Apr 15, 12:45 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more45 min
Apr 15, 12:51 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Perry, Pike and 3 more39 min
Apr 15, 1:11 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 15, 1:23 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more52 min
Apr 15, 1:25 AM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more50 min
Apr 15, 1:47 AM CDTTornado WarningLZKCleburne, Independence, Stone, White28 min
Apr 15, 1:56 AM CDTTornado WarningLZKGrant, Lonoke, Prairie, Pulaski, Saline34 min
Apr 15, 1:58 AM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski, White21 min
Apr 15, 1:59 AM CDTTornado WarningLZKLonoke, Pulaski, White46 min
Apr 15, 2:02 AM CDTTornado WarningLZKLonoke, Pulaski43 min
Apr 15, 2:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more41 min
Apr 15, 2:20 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita40 min
Apr 15, 2:30 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, Woodruff45 min
Apr 15, 2:39 AM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln, Ouachita51 min
Apr 15, 2:40 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Monroe, Prairie, Sharp, White and 1 more50 min
Apr 15, 2:40 AM CDTTornado WarningLZKLonoke, Monroe, Prairie, White, Woodruff50 min
Apr 15, 2:49 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff56 min
Apr 15, 2:49 AM CDTTornado WarningLZKArkansas, Jefferson18 min
Apr 15, 2:58 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more47 min
Apr 15, 3:10 AM CDTFlash Flood WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more110 min
Apr 15, 3:42 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more63 min
Apr 15, 4:14 AM CDTTornado WarningLZKDesha, Drew46 min
Apr 15, 4:55 AM CDTSevere Thunderstorm WarningLZKDesha30 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.